Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: changing prozac to wellbutrin

Posted by Carol on March 15, 1999, at 8:08:58

In reply to changing prozac to wellbutrin, posted by indigo on March 15, 1999, at 0:53:49

> Indigo: I would call your Dr. and tell him that the side effects are bad. I think you might need a couple of weeks at 20 mg. Prozac. The half-life of Prozac is really long, and it will stay in your system for awhile, and that's why the dr. suggested 2 weeks off. You might suggest to your dr. to try one pill every other day as part of your cutoff period. I took prozac for 5 years or so before it "pooped-out" on me.

I take Wellbutrin, and I lost about 15 lbs. the first year I was on it. Things tasted a little different, and I had a lot of energy, and I just wasn't hungry. For me, that's unusual, since I EAT when I'm depressed. The weight has come back, but very slowly. This could work for you, but make sure you tell your dr. about what you experience between the meds. The dr. should be able to help you come up with a scheme that will bother you less.

Good luck





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carol thread:3704